How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Other
Category: Endocrinology
Satisfied Customers: 42812
Experience:  Experienced physician, undergraduate studies at MIT, studied Engineering, qualified to answer your questions.
41363181
Type Your Endocrinology Question Here...
Dr. David is online now
A new question is answered every 9 seconds

I stared 180mg of testosterone with 50cc of hcg 3 days ago.

Customer Question

I stared 180mg of testosterone with 50cc of hcg 3 days ago. Since the day of my first injection I feel slight itching in my scalp. I'm so scared of hair loss due to testosterone turning into DHT. My doctor doesn't seem to want to answer my questions about this. Is itchy scalp a few days after starting test a sign of hair impending hair loss and mpb? Please help me. He prescribed propecia 2mg per week to ease my mind but heard of horrible permanent side effects from that.
Submitted: 9 months ago.
Category: Endocrinology
Expert:  Dr. David replied 9 months ago.

This is Dr. David

itching scalp is more likely to be from dandruff or dry skin.

itching scalp is not a sign of hair loss from mail pattern baldness.

what was your testosterone level? why did you have to start testosterone?

thyroid hormone imbalance can cause hair loss as well.

did you have your thyroid hormone levels checked?

have you tried Head and Shoulders or Selsen Blue shampoo which could help your itchy scalp.

Related Endocrinology Questions